# SDR 95ZZZX6826

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40PM
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608005
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Pump
- Part number: 28C444CW4
- Condition: Worn
- Location: Drive Gear
- Part time: 1,300 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DEICE BOOTS INOP.  FOUND AIR PUMP DRIVE GEAR LOOSE ON CLUTCH SHAFT.  GEAR WAS WORN EXCESSIVELY AND CRACKED.  THIS ITEM DIFFICULT TO INSPECT.  SUBMITTER RECOMMENDS AD REQUIRING PERIODIC INSPECTION.
